# SDR JR2R20180130350

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 41,213 hours, 25,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99236305
- Part serial: NSN
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME BS 1643 LEFT UPPER LOUVER BOX SUPPORT ANGLE CRACKED.  REPLACED THE ANGLE IAW SRM 51-30-2, FIG 19-20.
